# SDR AALA20091120TUL03

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 35,444 hours, 16,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD WEDGE INBOARD RIB IS CRACKED OUT AT FORWARD END.  REMOVED RIB, INSTALLED NEW MANUFACTURED MODIFIED RIB REF SRM 57-01-00 FIG 3 SHEET 2 AND 51-01-00.
